# SDR DXTA2025030302524

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0415
- Aircraft time: 209 hours, 130 cycles
- Engine: Pwc PW306D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED MAINTENANCE: BIRD STRIKE RIGHT WING, MULTIPLE BIRD STRIKE RIGHT ENGINE INTAKE WITH FOD INGESTION WITH BURNING SMELL IN CABIN AFTER STRIKE. DECLARED EMERGENCY AND MADE EMERGENCY RETURN. AT A QUICK GLANCE ENGINE INIDICATIONS AND PARAMETERS WITHIN LIMITS.  REPLACED ENGINE. OPS CHECK GOOD. IAW EMM 71-00-00, 72-00-00, AND CE680A AMM 71-00-00.
